# SDR SWIA2020032649370

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD PAX DOOR HANDRAIL CUP IS CORRODED.   (C-CHECK) RO 3/25/2020   REMOVED CORROSION FROM PAX DOOR FWD HANDRAIL CUP, EVALUATED AND FOUND TO BE OUT OF ALLOWABLE LIMITS, REF CRJ 200 SRM. REMOVED AND REPLACED HANDRAIL CUP WITH NEW P/N 601R31527-217, REF BOMBARDIER ENG DWG, COMPLIED WITH SKY CARD, SEE CONTINUATION CARD FOR DETAILS.
